# SDR CA030131002

- Difficulty date: January 24, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Engine: Lyc O320D2J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17031
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND UNDERNEATH URETHABOND COATING APPLIED IN ACCORDANCE WITH SB 505B, SB 530A, & AD 98-9
